Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Pain & Pain Management
Health Discussion Forum

 do u like?
pain?...


 Is cracking your knuckles bad?
I've heard that cracking your knuckles is bad. My friend Said that if you straighten out your hand your you can see your fingers stretch out all the way back.I crack my knuckles everyday its ...


 Whats wrong with my moms arm?
My mom's elbow has had her in agony for 4 months, shes been to the doctor, and is now having acupuncture which has helped a little, but her doctor has not really given my mom a diagnosis and my ...


 My mom woke up having kneck pain? Along with sharp pain. down her left side of her chest. What's wrong?
She had sharp pains running down the lest side of her chest and her spine. Is this just a result of how she slept or something else?...


 bulging l5/s1,torn l4/l5 disc help!?
Hi i have has the above complaint since july and its now november! I have had facet joint injections,nerve root block, epidural,hydrotherapy and physio and none of these have helped. Im on 19 tablets ...


 I feel like I'm dying and I don't know what to do.?
For the past year and a half I've been experiencing worsening neurological symptoms, I've seen many doctors, and they have been of no help whatsoever.

Over the past 2 weeks or so ...


 What happens if pour hot coffee in my ear, will it hurt?
I just went to starbucks and got some hot coffee, what happens if I pour it in my ear?...


 Feet pain?
So I am doing this new excersize where I have to walk 10,000 steps on my treadmill which is about an hour and a half and four miles. So now my feet hurt really really bad and I have blisters about ...


 please please please help I think I'm dieing ?
ok so i have this really bad cramp in my right side and sometimes the cramp is in my lower stomach but mostly it is in my side. please help me. do you know whats the matter with me? BTW some times my ...


 If i get a lip ring will it...?
get tangled with my braces?...


 How is waterboarding torture?
There has been a bunch of talk about waterboarding being torture in the news lately. My question is "Is waterboarding torture?" By definition torture is ' (1)to cause intense ...


 should i get help?
ok like i have been having panic attacks for 3 weeks now and just recently my chest has started to hurt but only when i rub it or when im laying down on my stomach and also it's kind of ...


 i have a piece of led stuck in my hand?
it hurts like crazy when i try and pull it out, if i laeve it in there could i get lead poisoning?...


 does a heat pad work for aching feet?
...


 Can MSG cause headaches?
it seems like the day after i eat a food with MSG in it i get a certain type of headache, unlike any other headaches i have ever gotten. ...


 What is this pain that I have in my back and chest?
I have bad back pain and a small bit of pain in the left of my chest. The pain in the left of my chest feels like sun burn but I have not been on holidays since last July and it rains here all the ...


 I shot myself in the foot. Help?
I shot myself because i need to know if the website is helpful. Any suggestions? it hurts really bad....


 Help me please, i would like to know whats wrong with me.?
Im feeling really weird with my body latly.

Like i feel super weird in my head,
kinda like im just gonna faint or something or even have like
a
seziure or go into a coma or ...


 I've had headaches for five years and tried everything. Does anyone have any ideas to make them go away?
I've had horrible headaches since I was thirteen. I've had CT scans, MRI's, and EEG's. I've tried tea's, all kinds of pain killers and natural remedys.

I got ...


 i have a tooth ache but can't get into see my dentist till tomorrow afternoon?
besides rubbing cocaine on my tooth to numb it,what else can i do to help ease the pain...jk about the coke*wink*...



Zeiol
Is it safe to snort acetaminophen?
I broke my leg a few days ago. It's in a cast now ad I was prescribed percocet. I've vomited quite a few times the pain's been so bad. I'd like to know if the percocet is safe to snort for quick pain relief.
                      








The Artful Dodger
go ahead lets see what happens with you...


anthony h
Rating
what is going on with you? you should never put any chemical compounds into your nose. you know why. if the medication you were given is not working, simply call your doctor and tell him and ask for an alternate prescription.


RawrzImo
Rating
Snorting any drugs risks taking it into the lungs which is NOT what you want. When you snort something most of it gets caught in your nasal cavity and slowly drips into your stomach. By snorting your percocet, you'll simply be creating a slow drip into your stomach instead of simply ingesting it normally and getting the full dose all at once.


pauldhass
Rating
It won't have the same effect because you won't be able to absorb the same amount of the medicine. It won't dissolve.

However, it might work better as a suppository.


×?הבה
Rating
Will you feel the effects of the pill faster if you snort it, therefore leading to quicker pain relief? Yes.

Is it safe? No. Not at all.

Snorting any drug is extremely hard on the nose. Continuously snorting any type of pill can severely damage the lining of your nose and eventually cause you to lose your sense of smell entirely. The nasal tissues are very delicate -- they're not meant to absorb large particles, like the ones that are in Percocets and other medications.

Also, whenever you crush up and snort any type of pill, particles go into your lungs -- which is extremely unhealthy! These particles can cause blockages in your lungs, which can kill you.

Although snorting a Percocet will help you feel the effects faster, it's really not worth the health risks involved.

Are you sure that it's the pain that's making you vomit, and not the Percocet itself? It's common for Percocets and other opiate medications to make people get nauseous and vomit, especially if they've never taken an opiate before. I got prescribed Percocets when I got my wisdom teeth pulled, and the pills made me so nauseous I couldn't even take a whole one -- I had to take half of one in order to not get sick from it.


may_the_porce_b_w_u
why would u snort anything? i think u already know the answer, cos if u didn't u would had asked ur doctor. and u know what the doctor would say?


rebbyshy1
if it says take it by snorting through the nose then yes, although i dont know of anything prescribed to you that you should do such na thing so the answer is most likely NO... try to settle your stomach eat saltines, and drink water or clear pop *room temp and flat* it should settle your stomach and if you throw up at least you have something to keep you hydrated and something in your stomach to throw up instead of just bile then when you have gone longer without throwing up you can take the percort


Xrvern
Just crush the pill and take it normally it will start working faster but snorting its fine if you want to have the taste of the pill in your mouth for an hour. Or you could take more acetaminophen to increase the effects of the oxycodone in the pill but make sure you don't take more than 1000mgs.


T3nd4g4
Its not a good idea cause if its pure it'll hurt like hell, same with ibuprofin.


buzzed
Rating
NO never.
1. You don't know exactly how much you are snorting.
2. I heard that it burns your nose & your eyes water.
3. Its painful.
4. By time it would takes to shave & snort the pile, the pill would have worked.

Look at http://www.partyvibe.com/forums/drugs/2087-snorting-percocet.html


essentiallysolo
no, it isn't, the nasal tissues are delicate and not intended to absorb medications with large molecules like percocet. If you can't swallow and keep them down, then insert them rectally.


ANGELA R
Rating
Honestly the best ans fastest way to get medication into your blood stream is by inserting it into your anus! Honestly! The lining of the anus is very thin and lots of blood vessels. the medication will dissolve and got quickly into the blood stream. Don't snort it b/c you would have to crush it and some medications are not effective if crushed. It will say it right on the bottle (do not crush) if it is one of those kinds of meds that will lose effectiveness if crushed. Plus if you snort it. it will go to your brain verses your blood stream where it needs to be in order to get to your leg!


American
sure why not, why swallow the pill like the rest of the world.


Moe man
you shouldnt snort anything =


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.004
Copyright (c) 2013 Drug3k Friday, April 8, 2016
Terms of use - Privacy Policy